I have been clean since sunday. I was using about 100mg vicodin a day for about 10 years and I have detoxed so many times I can't count. It was horrible until today things seem better. Are wd actually over? Seems like its too soon?
No thank you.......you are an inspiration to me.....it is very hard to get off these things......I read some of ur other posts the other day and your strength is uplifting......the one about the crying every 5 min. really hit home.....I was like that the other day.
The crying part was really freaking me out. It was not from pain just a rush of emotion from no where. Crying at tv songs the wind blowing just anything. I wasn't sad. I am still feeling that. I think I need to have a good long cry. I have been so numb for so long its gotta come out I guess. Everyone on here is an inspiration to me. Even those still using. I know I'm not alone in this craziness. And it helps me to know I can do this. If cold turkey fails I can taper or if wd gets too painful there are things I can do without running back. This site is so great for me! My husband and kids are here for me but its not the same as someone going through it. Thank you! :)
You are most welcome:.........that is wonderful that your husband is supportive of you......unfortunately mine is not so the support I get on here is all I have.......my kids do not know I am addicted to pain meds and I am thankful for that......I have no friends because of my husband.....so I truely come here for support and to ramble lol.......just like right now.
HI......your probably over the physical part but I have said this a million times this is 1/3 physical and 2/3 mental I have never ment it to play down the physical that part s u c k s but rather try to prepare you for the mental side of things your mind will play games with you I highly recamend some form of aftercare it will help get you threw the next part as addicts we need to change the very way we think and reason ....left to our own demise we will reason ourselfs back into using ....so become pro/active in your recovery and congrats on your clean time goood luck and God bless........Gnarly
So happy you are feeling better! day four for me and I actually managed 4 hrs sleep last night which felt like a miracle. I'm still suffering physically but am hoping this is the end of it. I am prepared for two more days because that is how long it took for me to feel human last time. Big hugs.
Congratulations ! I have to agree with Gnarly about the mental part . I was taking in between two and three 10/500s almost everyday . The physical withdrawals were really nothing for me I was feeling pretty well after three days . But the mental took me a couple months before I was really feeling tip top ! I had a UCLA doctor tell me one time it was about a day of withdrawals for every pill you were taking a day . If that's true or not I don't know but it kind of held true for me and a few other people I know . But it seems also that every person is unique as withdrawals go and you may have got lucky ! Gods speed ...Jimmy
You have to remember how opiates work, and why you feel depressed etc. when you quit taking them and after you are over the withdrawals.
Opiates bound to the opioid receptors in your brain and body. They release their artificial endorphins to them, and block the bodies natural endorphins. After a while the neurons that produce the body's natural endorphins disappear. There is no need for them so they just don't rejuvenate like they would normally.
When you stop taking the opiates, they leave your opioid receptors bare, and they are calling out for your body's natural endorphins, but there isn't any there at first. You body has to repopulate the neurons that make them, and this takes time.
Endorphins like dopamine control your moods, anxiety, sadness, anger, happiness, pain etc.
You will slowly get your "old self" back as these neurons repopulate and begin increasing their endorphins production. After being off the opiates for a month, they should be about 45-50% of normal, and be back to normal within a year.
So hang in there, you will feel better and better as the months roll by.
Try keep busy and keep your mind focused on positive things instead of dwelling on the depression, anxiety, etc. that are only temporary and will disappear as your endorphins return to normal.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.